# SDR FDEA201111295072

- Difficulty date: November 29, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996900200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL NR 162EF FOUND LOWER SURFACE CORRODED.  R & R IAW AMM   53-10-35-04, REV 52.1.  FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REVISION J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
